# SDR SWAA2023022202392

- Difficulty date: February 12, 2023
- Submitted: February 22, 2023
- Operation: Air carrier
- Aircraft: N408WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27895
- Aircraft time: 71,794 hours, 42,650 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Elongated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK REPAIR EA 21-153-00734 HAS 2 ELONGATED HOLES AT B/S 260 MARKED IN RED.<[01] REAMED TWO HOLES NEXT OVER-SIZE BY 1/32 INCHES IN ACCORDING EA M-21-153-00734 SWA REPAIR FLIGHT DECK FLOOR WEB DENT REPAIR AT BS 260(TTG8Q00HQESA) STEP 16; NOTE ONE.;[02] PERFORMED HFEC ROTO ON TWO HOLES REAMED TO NEXT OVER-SIZE BY 1/32 INCHES;IAW NDTM PART 6;51-00-00 PROCEDURE 16. NO CRACKS. [NORTEC 600 ; B/C 172389 ; CALIB.DUE- 3/23];[03] VERIFIED REPAIR
